# SDR UPS02837859

- Difficulty date: March 3, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 37048411
- Part serial: 00361077
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRINGER 51 SPLICE CRACKED APPROX 12 INCHES OUTBOARD OF XRS 74, NR 3 ALT TANK, RT WING, FIRST STRINGER FWD OF REAR SPAR CAP.  REMOVED AND REPLACED STRINGER 51 SPLICE PER SRM 51-1-20D AND 51-3-0.
